# SDR ASAA2013100196089

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 40,347 hours, 15,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ON NR 4 GALLEY ADJACENT TO R-2 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  R & R LENS AND TESTED SIGN IAW MM 33-51-01-960-801.  OPS NORMAL.
